# SDR QXEA2019022800094

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 41,665 hours, 43,844 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Return Spring
- Part number: 2D11541
- Condition: Defective
- Location: Storage Bin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA STORAGE BIN UNDER JUMPSEAT DOESNT SPRING BACK. REMOVED FROM SERVICE. REPLACED RETURN SPRING ON AFT FA STORAGE BIN. REF CMM 25-21-47. DOOR CLOSES AS NORMAL. NO FURTHER DEFECTS. RETURNED TO SERVICE.
